Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year


CiteScore 2017: 1.43

SCImago Journal Rank (SJR) 2017: 0.293
Source Normalized Impact per Paper (SNIP) 2017: 1.117

Mathematical Citation Quotient (MCQ) 2017: 0.51

Online
ISSN
1862-2984
See all formats and pricing
More options …
Volume 5, Issue 3-4

Issues

Families of elliptic curves with rational 3-torsion

Dustin Moody
  • National Institute of Standards and Technology – Computer Security Division, 100 Bureau Drive Stop 8930, Gaithersburg, Maryland 20899-8930, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Hongfeng Wu
Published Online: 2012-01-25 | DOI: https://doi.org/10.1515/jmc-2011-0013

Abstract.

In this paper we look at three families of elliptic curves with rational 3-torsion over a finite field. These families include Hessian curves, twisted Hessian curves, and a new family we call generalized DIK curves. We find the number of -isogeny classes of each family, as well as the number of -isomorphism classes of the generalized DIK curves. We also include some formulas for efficient computation on these curves, improving upon known results. In particular, we find better formulas for doubling and addition on the original tripling-oriented DIK curves and also for addition and tripling on elliptic curves with -invariant 0.

Keywords.: Elliptic curves; Hessian curves; cryptography

About the article

Received: 2011-09-02

Revised: 2011-12-07

Accepted: 2011-12-08

Published Online: 2012-01-25

Published in Print: 2012-02-01


Citation Information: Journal of Mathematical Cryptology, Volume 5, Issue 3-4, Pages 225–246, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc-2011-0013.

Export Citation

Comments (0)

Please log in or register to comment.
Log in